- 6 years ago
- Wedding: August 2012
I was on the same birth control pill for 9 years (Marvelon) but I recently decided to switch to the Ring because I was having some break through bleeding in the middle of the month that was happening quite often. Plus the thought of not having to take the pill everyday is great 😉
I noticed that since I’ve been on the ring I’ve had more acne than normal. Before I started the birth control pill, I had some acne but nothing serious. When I went on the pill it was gone. The only time since I have had pimples was just a few during my week I was on the sugar pills (fake period).
Now I’m starting to break out again and finding it difficult to get rid of. Do you have any suggestions of what to do? Has anyone else experienced this?
Otherwise I don’t have any other complaints yet. (So far). Don’t notice it.. Its weird not having to take the pill every day but I’ll get used to it 😛